# SDR SWAA2013111422389

- Difficulty date: November 6, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 50,726 hours, 29,586 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Part number: AM737BCX
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE, LAVATORY SERVICE DOOR AFT LATCH INNER FLAPPER CORRODED.  R & R LATCH IAW SRM.
